# SDR SWAA2019040231285

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 113,470 hours, 4,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY LIGHT SIGN DAMAGED.  R&R SIGN IAW AMM.
